Vol. 3, No. 4, 2010

Download this article
Download this article For screen
For printing
Recent Issues

Volume 12, 1 issue

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Author Index
To Appear
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Analytic continuation of the resolvent of the Laplacian and the dynamical zeta function

Vesselin Petkov and Luchezar Stoyanov

Vol. 3 (2010), No. 4, 427–489

Let s0 < 0 be the abscissa of absolute convergence of the dynamical zeta function Z(s) for several disjoint strictly convex compact obstacles Ki N, i = 1,,κ0, κ0 3, and let

Rχ(z) = χ(ΔD z2)1χ,χ C 0(N),

be the cutoff resolvent of the Dirichlet Laplacian ΔD in the closure of N i=1κ0Ki. We prove that there exists σ1 < s0 such that the cutoff resolvent Rχ(z) has an analytic continuation for

Imz < σ1,|Rez| J1 > 0.

open billiard, periodic rays, zeta function
Mathematical Subject Classification 2000
Primary: 35P20, 35P25
Secondary: 37D50
Received: 30 March 2009
Revised: 20 February 2010
Accepted: 10 March 2010
Published: 8 September 2010
Vesselin Petkov
Université Bordeaux I
Institut de Mathématiques de Bordeaux
351, Cours de la Libération
33405 Talence
Luchezar Stoyanov
School of Mathematics and Statistics
University of Western Australia
Perth, WA 6009